# SDR AWXA9900287

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 654687782
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, TWO CRACKS ON RT O/B BULKHEAD SHEAR WEB AT BS 727 STR 18A SHEAR BEAM.  REMOVED WEB AND ATTCH PARTS IAW SRM 51-30-2.  INSTALLED NEW  WEB AND ATTACH PARTS.  REMOVED AND REINSTALLED 3 STIFFENERS FROM 18A WEB.
